# SDR SWAA2021050622595

- Difficulty date: October 13, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 13,225 hours, 5,898 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD UPPER SLIDER CRACKED. / REMOVED & REPLACED RIGHT HORIZONTAL STABILIZER FORWARD UPPER SEAL PER AMM 53-31-31 (H55)
